# SDR ASAA0842757

- Difficulty date: March 18, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 37,178 hours, 20,381 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 867 S27r
- Component part number: 69429012
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STR 27R TIE CLIP AT STA 867 CRACKED FOUND DURING FLOOR PANEL CLOSING AFT CARGO PIT STR 27R CRACKED TIE CLIP AT STA 867.  REPLACED WITH MADE REPAIR PART IAW B737 400 SRM CH 51 40 02.
